Hi, welcome to the forum, dizziness is usually not associated with UTI or kidney infection. We can expect dizziness only in cases of associated high fever or sepsis, shock, secondary to pyelonephritis.
The usual symptoms of kidney infection are flank pain, abdominal or pelvic pain, nausea, vomiting, fever (≥ 37.8ºC) etc. and UTI typically presents with burning urination, Urinary frequency and urgency, there may be pain in and around pubic region and with or without fever.
I was diagnosed with Pyelonephrits yesterday after doctor done a urine test and exmination.Ive been feeling really nausaues and bad back pain, Im on strong antibiotics. I had a kidney infection about a month ago and was on antibiotics for this could this be related,
Hi, you might have not taken complete course of antibiotics or the organism responsible might be resistant to it. In such cases culture and antibiotic sensitivity will help to select the right antibiotic. You need to complete the course of antibiotics as prescribed by your doctor. Take care and regards.
Please help... For the past 24hrs I've had a fever w chills and for the last 12 it feels like both kidneys r being kicked. I think I let a uti go for too long and it traveled to my kidneys. What r uti's caused by also. I haven't had any burning, but urgency to go for a few days now.
Hi, welcome to the forum, yes, kidney infection can be related to the pyelonephritis. Urinary tract infection can be due to infection involving any part from kidney to urethra. Infection may be pyelonephritis (involving upper urinary tract), urethritis, uretitis, cystitis (lower urinary tract) etc.
Presence of Anatomic abnormalities resulting in obstruction, stasis, or reflux of urinary flow all predisposes towards recurrent urinary infections. Even reduced immunity due to systemic infection is also responsible for these conditions.
Proper course of antibiotics will give you relief. But if it reoccurs then you have to send urine for culture and antibiotic sensitivity to decide effective specific antibiotic. Meantime drink adequate fluids and take cranberry tabs. I suggest you to consult physician. Take care and regards.
Hi, welcome to the forum, fevers with chills are commonly seen in urinary tract infection or condition where there is presence of pus pocket (abscess). Hence, it can be seen with pyelonephritis (involving upper urinary tract), urethritis, uretitis, cystitis (lower urinary tract) etc.
UTI is usually caused by gram negative bacteria due to unhygienic condition, reduced immunity or Anatomic abnormalities resulting in obstruction, stasis, or reflux of urinary flow. Associated urgency without burning sensation can be seen more with bladder infection (cystitis).
Cranberry tablets and juice will help you. Wash the area frequently. With this you need proper antibiotic course. You can go for urine culture and then start specific antibiotic. I suggest you to consult gynecologist. Take care and regards.
Hi Dr, I am 3 days on reflex 500mg for a kidney infection i suspect ive had for about 10 days. i am in alot of oain in my flank area, lower left pelvic and middle abdominal area, i am also getting very bad, dull leg, knee, left bum cheek (very odd) wrists and hand pain. i am very dizzy everytime i stand up and have been vomiting alot today.
Is this normal, i have never had a kidney infection before and dont know weather i should go back to the doc as i am expected to return to work on Monday.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.